# SDR REXA2024102901131

- Difficulty date: September 17, 2023
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 28,277 hours, 18,903 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670321591
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL AT RBL 9 IS CORRODED BETWEEN FS 349 AND FS 485.        REMOVED AND REPLACED SEAT RAIL AT RBL 9 BETWEEN FS 349 AND FS 485 IAW CRJ 900 SRM 53-00-49-000/400-801-A07.
